Syndrome Of Inappropriate Antidiuretic Hormone After Head Injury: A Case Report

Main Article Content

Shahed Taher

Abstract

We report a case of Syndrome of Inappropriate Antidiuretic Hormone Secretion (SIADH) in a 28-year-old male following a head injury due to a road traffic accident. The patient exhibited classic symptoms of SIADH including disorientation and hyponatremia with a serum sodium of 128 mmol/L. Diagnostic findings supported the presence of SIADH with elevated urine osmolality and urine sodium concentration. Management involved fluid restriction and cautious electrolyte correction, leading to gradual clinical improvement and resolution of cerebral edema. This case highlights the importance of considering SIADH in patients with traumatic brain injury, as early recognition and management are crucial to prevent severe complications and enhance recovery.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Syndrome Of Inappropriate Antidiuretic Hormone After Head Injury: A Case Report. IJOMCR. 2024;5(2):15-18. doi:10.5281/zenodo.10973412
Section
Articles

How to Cite

1.
Syndrome Of Inappropriate Antidiuretic Hormone After Head Injury: A Case Report. IJOMCR. 2024;5(2):15-18. doi:10.5281/zenodo.10973412

Most read articles by the same author(s)

<< < 1 2 3